MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE SQUARE UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE SQUARE UNISCREW; DENTAL SCREW
Catalog Number UNISG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports a fixed metal-ceramic bridge screwed with abutments on #44 and #46 and a pontic on #45.The doctor notes that both goldtite components broke in 2021 and broke again in 2023.The procedure was concluded by placing two additional screws without any impact on the patient.The doctor reported: bruxism bone type: ii.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: concomitant medical product and therapy dates: unisg, gold-tite® square uniscrew, lot number: 1246019.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d1: brand name updated d3: manufacturer email address d4: additional device information d6: implant date unknown d9: device availability g1: contact office (and manufacturing site for devices) contact name and email g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h10: additional narrative zimvie received one (1) unisg, (gold-tite® square uniscrew) for evaluation.Visual evaluation of the as returned device identified the screw with signs of use.Screw fracture identified at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1246019.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1246019 for similar events and 1 other relevant complaint(s) was identified, (b)(6).Review completed utilizing keywords: dental : functional : fracture : screw the customer did not submit images for the reported event.Ifu review: documents reviewed: biomet 3i restorative products ifu (p-iis086gr) rev.H 2024/01.Information identified: potential adverse events based on the investigation and risk management file review as per rmf rm-00057-haz rev.20, the most likely root causes determined from the investigation are parafunctional habits/patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation h3 other text : investigation results.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
GOLD-TITE SQUARE UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18496419
Report Number0001038806-2024-00050
Device Sequence Number6985436
Product Code NHA
UDI-Device Identifier00844868017325
UDI-Public(01)00844868017325(17)260714(10)1246019
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2026
Device Catalogue NumberUNISG
Device Lot Number1246019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL SCREW
Patient Age86 YR
Patient SexFemale
Patient EthnicityNon Hispanic